About a month ago, I was dealing with a lot of situational stressors. I was very anxious, losing weight and not being as engaged with my family especially my kids.
I have been on Zoloft for 3 weeks (25 mg.). I have had success with Zoloft in the past when I was dealing with a nervous stomach.
I also was given Lorazepam (2 mg.) to help with sleep.
Another doctor recommended sleep aids (Lunestra - 3 mg.) and my therapist who is anti-medicine recommended the natural approach.
Well, with the exception of sleep, I am doing a lot better. I am more engaged, eating and functioning.
However, sleeping naturally is still an issue.
It probably was foolish but I treid all three strategies during the last months. Two nights ago I did the natural approach and slept for 1 hour. Last night, I took 1 mg. of Lorazepam and slept fairly well. I woke up a few times but was able to get back to sleep.
Here are my questions.
1. I have so much energy during the day and night -- like a caffine high. Could this be the Zoloft, anxiety or sleep deprevation? I remember having these symptoms when I was on 50 mg. Zoloft but I don't recall having these symptoms on 25 mg. Also, I don't think there is a lower dose for Zoloft.
2. For sleep, is it more prudent sticking to one strategy? The Lorazepam works the best. However, when I wake-up, I am very sad for the first few hours of the day. That combined with my limitless energy is really drivng me nuts.
3. I know a month doesn't seem like a long time but I wonder if I will ever feel normal again or if I will ever sleep normally again. Any encouragement would be helpful. Although functioning, I am still very fragile and I am hoping that will get better with time.
4. Finally, I have an appointment with my primary doctor next week. I hope that I will be able to communicate my concerns properly. There are so many variables (lack of sleep, the Zoloft, general anxiety) that it's very hard to untangle. I don't want to go down the road of trying different types of medicine. As mentioned before, I am doing a lot better. I just have the caffine feeling during the day/night and the inability to sleep normally.
Thanks for readhing this post and taking the time to respond.